MathSciNet Relay Station
MathSciNet bibliographic data
MR1047735 11F85 (11F33 11F80 11R23)
Mazur, B. Two-dimensional $p$-adic Galois representations unramified away from $p$. Compositio Math. 74 (1990), no. 2, 115–133.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement